7th day in cycle. Feeling weird

  1. New Member
    adampl2t's Avatar
    Stats
    6'5"  216 lbs.
    Join Date
    Jun 2008
    Age
    28
    Posts
    56
    Rep Power
    107
    Level
    10
    Lv. Percent
    73.98%

    7th day in cycle. Feeling weird


    At the moment 7th day in my first cycle: Anavar 50mg/ed +Proviron (week 3-6 30mg/ed). The problem is that I feel strange tingling feeling in my right side of stomach. I can't figure out is it just external oblique stretching that gives this feeling or there is serious liver problems coming or already there. Sometimes I think that I may overreact from reading all kinds of literature about liver toxicity. I take every morning 1000mg vitamin C + multivitamins. Also 3000mg fish oil AM and same PM, Policosanol 20mg/ed and 600mg/ed Sylbum marianum Thinking of going to see my doctor tomorrow and give blood to check lipids and cholesterol etc. Also some visual check or something to calm me down. Don't want to add Proviron from week 3 if something might get or be already wrong.

  2. Senior Member
    holyintellect's Avatar
    Stats
    6'3"  295 lbs.
    Join Date
    Jan 2008
    Posts
    1,224
    Rep Power
    697
    Level
    26
    Lv. Percent
    56.59%
    Achievements Posting Pro

    Obviously nobody can tell if you're having liver problems over the net, but rest assured unless you were already having a problem, it is highly unlikely to be brought on by anavar. It sounds like you're just a little paranoid....and thats not really a bad thing.

    holy
  3. Senior Member
    nunes's Avatar
    Join Date
    Sep 2007
    Age
    39
    Posts
    1,528
    Rep Power
    1320
    Level
    29
    Lv. Percent
    23.15%
    Achievements Posting Pro

    Quote Originally Posted by holyintellect View Post
    Obviously nobody can tell if you're having liver problems over the net, but rest assured unless you were already having a problem, it is highly unlikely to be brought on by anavar. It sounds like you're just a little paranoid....and thats not really a bad thing.

    holy
    I agree
    •   
       

  4. New Member
    adampl2t's Avatar
    Stats
    6'5"  216 lbs.
    Join Date
    Jun 2008
    Age
    28
    Posts
    56
    Rep Power
    107
    Level
    10
    Lv. Percent
    73.98%

    Smile


    Quote Originally Posted by holyintellect View Post
    Obviously nobody can tell if you're having liver problems over the net, but rest assured unless you were already having a problem, it is highly unlikely to be brought on by anavar. It sounds like you're just a little paranoid....and thats not really a bad thing.

    holy
    thanks for replying. I'm going to see doctor in a hour to get bloodwork done. I had blood checked (HDL 48 mg/dL; LDL 80 mg/dL; triglycerides 70 mg/dL; cholesterol 141; glucose 41; AST 20 U/L; ALT 21 U/L) before I started the cycle so I hope 7 days is not very short time to see, if something is changing.
    overall stats in gym have gone up definitely and if doctor says it's ok, I will push as far as possible.
  5. New Member
    adampl2t's Avatar
    Stats
    6'5"  216 lbs.
    Join Date
    Jun 2008
    Age
    28
    Posts
    56
    Rep Power
    107
    Level
    10
    Lv. Percent
    73.98%

    got doctors reply. After 10 days of Anavar Bp was 120/65, AST 25, ALT 30 (07.11.08 was AST 20, ALT 21) 4 weeks to go. Starting from Monday, will add Proviron.
  6. crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,430
    Rep Power
    0
    Level
    55
    Lv. Percent
    20.55%
    Achievements Activity ProPosting ProPosting Authority

    i had weird feelings in my side at one p;oint and after a day i went to the hospital bc i didnt have a regular doctor yet, and i ended up 3 days later with no appendix,

    if its unusual, get it checked.

    is it shapr or dull pain, where exactly is the pain, ?

    does it hurt when you push on it and let go? only after a high fat meal?

    maybe we can help a little more after you answeer those.
  7. New Member
    adampl2t's Avatar
    Stats
    6'5"  216 lbs.
    Join Date
    Jun 2008
    Age
    28
    Posts
    56
    Rep Power
    107
    Level
    10
    Lv. Percent
    73.98%

    Quote Originally Posted by crazyfool405 View Post
    i had weird feelings in my side at one p;oint and after a day i went to the hospital bc i didnt have a regular doctor yet, and i ended up 3 days later with no appendix,

    if its unusual, get it checked.

    is it shapr or dull pain, where exactly is the pain, ?

    does it hurt when you push on it and let go? only after a high fat meal?

    maybe we can help a little more after you answeer those.
    I skipped a day abdominal exercises and seems to be that the uncomfortable feeling might have come from abdominal muscles b/c it's gone almost. Doctor checked liver by pushing and said that at the moment it's normally under the ribs as it should. The pain at the moment when she pushed, was quite numb and exactly under the ribs, on the right side of stomach. It didn't hurt when pushed and let go nor after any meals.
  8. crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,430
    Rep Power
    0
    Level
    55
    Lv. Percent
    20.55%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by adampl2t View Post
    I skipped a day abdominal exercises and seems to be that the uncomfortable feeling might have come from abdominal muscles b/c it's gone almost. Doctor checked liver by pushing and said that at the moment it's normally under the ribs as it should. The pain at the moment when she pushed, was quite numb and exactly under the ribs, on the right side of stomach. It didn't hurt when pushed and let go nor after any meals.
    if it still hurts in a few days or just doesnt get any better i suggest you go back,

    my pain wasnt in the lower right, but where your gall bladder is, they almost didnt take out my appendix.

    if i were u id goto the hospital if its not better or feels the dsame tomorrow.
  

  
 

Similar Forum Threads

  1. Weird feeling.
    By synergy7 in forum Anabolics
    Replies: 4
    Last Post: 04-19-2010, 06:53 PM
  2. Need help ASAP! Feeling weird
    By aculpep in forum Male Anti-Aging Medicine
    Replies: 8
    Last Post: 07-18-2007, 07:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in